Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Perturbations and ground states of $ C\sp \ast$-dynamical systems

Author: Hideki Kurose
Journal: Proc. Amer. Math. Soc. 95 (1985), 242-246
MSC: Primary 46L55; Secondary 46L40
MathSciNet review: 801331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that if a $ {C^ * }$-dynamical system has an irreducible covariant representation, every relatively bounded $ * $-derivation for its generator is also implemented by a relatively bounded selfadjoint operator for that associated with the dynamics. As its application, we assert that the existence of ground states of a $ {C^ * }$-dynamical system is stable under sufficiently small perturbations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46L40

Retrieve articles in all journals with MSC: 46L55, 46L40

Additional Information

PII: S 0002-9939(1985)0801331-5
Keywords: $ {C^*}$-dynamical system, ground state, $ * $-derivation, perturbation
Article copyright: © Copyright 1985 American Mathematical Society